On the matrix inequality (I + X)-1 I

J.C. Engwerda

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)689-700
JournalLinear and Multilinear Algebra
Volume56
Issue number6
Publication statusPublished - 2008

Cite this

Engwerda, J. C. (2008). On the matrix inequality (I + X)-1 I. Linear and Multilinear Algebra, 56(6), 689-700.
Engwerda, J.C. / On the matrix inequality (I + X)-1 I. In: Linear and Multilinear Algebra. 2008 ; Vol. 56, No. 6. pp. 689-700.
@article{4b51fc3644044f288d0ab8e931511e56,
title = "On the matrix inequality (I + X)-1 I",
author = "J.C. Engwerda",
note = "Appeared earlier as CentER DP2005-120 (revised title)",
year = "2008",
language = "English",
volume = "56",
pages = "689--700",
journal = "Linear and Multilinear Algebra",
issn = "0308-1087",
publisher = "Taylor and Francis Ltd.",
number = "6",

}

Engwerda, JC 2008, 'On the matrix inequality (I + X)-1 I', Linear and Multilinear Algebra, vol. 56, no. 6, pp. 689-700.

On the matrix inequality (I + X)-1 I. / Engwerda, J.C.

In: Linear and Multilinear Algebra, Vol. 56, No. 6, 2008, p. 689-700.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the matrix inequality (I + X)-1 I

AU - Engwerda, J.C.

N1 - Appeared earlier as CentER DP2005-120 (revised title)

PY - 2008

Y1 - 2008

M3 - Article

VL - 56

SP - 689

EP - 700

JO - Linear and Multilinear Algebra

JF - Linear and Multilinear Algebra

SN - 0308-1087

IS - 6

ER -